Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary

Volume 18, Issue 2, 1982

Invertibility for Microdifferential Operators of Infinite Order
Takashi Aoki
pp. 1–29
Abstract | Full-Text PDF (2087 KB)

A Coherency Theorem for Direct Images with Proper Supports in the Case of a 1-Convex Map
Akira Fujiki
pp. 31–56
Abstract | Full-Text PDF (2666 KB)

On the Cauchy Problem of the Boltzmann Equation with a Soft Potential
Seiji Ukai and Kiyoshi Asano
pp. 57–99
Abstract | Full-Text PDF (3273 KB)

A Posteriori Componentwise Error Estimate for a Computed Solution of a System of Linear Equations
Tetsuro Yamamoto
pp. 101–117
Abstract | Full-Text PDF (1030 KB)

Order Properties of a Class of Tensor Algebras
Julio Alcantara
pp. 119–130
Abstract | Full-Text PDF (1099 KB)

Representation Theorems of Cohomology on Weakly 1-Complete Manifolds
Kensho Takegoshi
pp. 131–186
Abstract | Full-Text PDF (4286 KB)

On Energy Inequalities and Regularity of Solutions to Weakly Hyperbolic Cauchy Problems
Takeshi Mandai
pp. 187–240
Abstract | Full-Text PDF (3205 KB)

Actions of Semigroups on Borel Spaces and von Neumann Algebras of Groupoids of Type II1
Moto O'uchi
pp. 241–263
Abstract | Full-Text PDF (1804 KB)

Pursell-Shanks Type Theorem for Orbit Spaces of G-Manifolds
K├┤jun Abe
pp. 265–282
Abstract | Full-Text PDF (1466 KB)

On Quasi-equivalence of Quasifree States of the Canonical Commutation Relations
Huzihiro Araki and Shigeru Yamagami
pp. 283–338
Abstract | Full-Text PDF (4134 KB)

Positive Cones and Lp-Spacesfor von Neumann Algebras
Huzihiro Araki and Tetsuya Masuda
pp. 339–411
Abstract | Full-Text PDF (5588 KB)

Poisson's Summation Formula and Hamburger's Theorem
Leon Ehrenpreis and Takahiro Kawai
pp. 413–426
Abstract | Full-Text PDF (996 KB)

Semantical Analysis of Constructive PDL
Hirokazu Nishimura
pp. 427–438
Abstract | Full-Text PDF (716 KB)

Actions on Invariant Spheres around Isolated Fixed Points of Actions of Cyclic Groups
Masayoshi Kamata
pp. 439–468
Abstract | Full-Text PDF (2010 KB)

Uniqueness of the Infinite Loop Space Structures on Connective Fibre Spaces of BSO
Akira Kono
pp. 469–474
Abstract | Full-Text PDF (441 KB)